KOPS - The Institutional Repository of the University of Konstanz

The perpendicular Neumann problem for mean curvature flow with a timelike cone boundary condition

The perpendicular Neumann problem for mean curvature flow with a timelike cone boundary condition

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

LAMBERT, Ben, 2014. The perpendicular Neumann problem for mean curvature flow with a timelike cone boundary condition. In: Transactions of the American Mathematical Society. 366, pp. 3373-3388. ISSN 0002-9947. eISSN 1088-6850. Available under: doi: 10.1090/S0002-9947-2014-05865-0

@article{Lambert2014perpe-30126, title={The perpendicular Neumann problem for mean curvature flow with a timelike cone boundary condition}, year={2014}, doi={10.1090/S0002-9947-2014-05865-0}, volume={366}, issn={0002-9947}, journal={Transactions of the American Mathematical Society}, pages={3373--3388}, author={Lambert, Ben} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/30126"> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/30126"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2015-02-27T17:43:13Z</dc:date> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/52"/> <dcterms:title>The perpendicular Neumann problem for mean curvature flow with a timelike cone boundary condition</dcterms:title> <dc:contributor>Lambert, Ben</dc:contributor> <dc:creator>Lambert, Ben</dc:creator> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2015-02-27T17:43:13Z</dcterms:available> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:issued>2014</dcterms:issued> <dc:language>eng</dc:language> <dcterms:abstract xml:lang="eng">This paper demonstrates existence for all time of mean curvature flow in Minkowski space with a perpendicular Neumann boundary condition, where the boundary manifold is a convex cone and the flowing manifold is initially spacelike. Using a blowdown argument, we show that under renormalisation this flow converges towards a homothetically expanding hyperbolic solution.</dcterms:abstract> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/52"/> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account